# SDR SWAA2013041915016

- Difficulty date: April 10, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: 9911834U255
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB T/E ACCESS PANEL 374 CL CRACKED.  REMOVED AND REPLACED PANEL IAW SRM.
